By Teri J Wilson
April 04, 2013
Lyrica, the side effects include vision loss, and it's permanent, it doesn't go away if you stop the drug. However, it's also claiming to be a pain reliever, albeit for diabetic foot pain. It also causes muscle and joint pain, so it makes no sense to take it for pain.
Gabapentin, the worst of the bunch, is actually an anti-convulsant/anti-seizure medication, and it messes with the brain. It is also touted as a pain reliever, as a side effect. The problem with Gabapentin is that is can cause seizures in patients who do not have seizure disorder!
Read up on the drugs your physician is trying to prescribe to you, and beware of cookie cutter doctoring. All drugs are not safe for all people!
Teri J Wilson
Received March 30, 2013 - Published April 04, 2013
Viewpoints - Opinion Letters:
Representations of fact and opinions in letters are solely those of the author.
Your full name, city and state are required for letter publication.